UAB Digital Repository of Documents 2 records found  Search took 0.01 seconds. 
16 p, 466.5 KB Spectral stability of periodic waves in the generalized reduced Ostrovsky equation / Geyer, Anna (Delft University of Technology. Delft Institute of Applied Mathematics (The Netherlands)) ; Pelinovsky, Dmitry E. (Nizhny Novgorod State Technical University. Department of Applied Mathematics (Russia))
We consider stability of periodic travelling waves in the generalized reduced Ostrovsky equation with respect to co-periodic perturbations. Compared to the recent literature, we give a simple argument that proves spectral stability of all smooth periodic travelling waves independent of the nonlinearity power. [...]
2017 - 10.1007/s11005-017-0941-3
Letters in mathematical physics, Vol. 107, Issue 7 (July 2017) , p. 1293-1314
2 documents
20 p, 411.5 KB The symmetric periodic orbits for the two-electron atom / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tonon, Durval José. (University of Goiás (Brasil). Institute of Mathematics and Statistics of Federal)
We analyse the existence of periodic symmetric orbits of the classical helium atom. The results obtained shows that there exists six families of periodic orbits that can be prolonged from a continuum of periodic symmetric orbits. [...]
2018 - 10.1007/s11005-018-1056-1
Letters in mathematical physics, Vol. 108, issue 8 (2018) , p. 1851-1871  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.